# SDR AU010261

- Difficulty date: March 9, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26088127
- Condition: Delaminated
- Location: Rt Mlg
- Part time: 15,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR NR 7 BRAKE STATORS DELAMINATED.
